# SDR SIMA20150114002

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,121 hours, 33,936 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, AFTER GEAR RETRACTION, LG AIR & GND FAIL, ENG 1 2 REV FAIL AFTER GEAR EXTENSION, ALL MSG EXTINGUISHED BUT ENG POWER DID NOT GO TO TAKEOFF.  1 THRUST SETTING WITH GEAR EXTENSION BLOW 15,000 FT AFTER GEAR EXTENSION, ALL GEAR SYS FUNCTIONED NORMALLY.  INSPECTED WIRING & NLG PROXIMITY SWITCH, NO DEFECTS NOTED.  COMPLIED WITH ETN EM-32-245.  SERVICED NLG STRUT WITH NITROGEN IAW AMM 32-20-01.  COMPLIED WITH ELEC CONTROL SYS ADJUSTMENT & TESTED IAW AMM 76-12-00.  ALL CHECKS WERE NORMAL.  ACFT OK FOR FCF PURPOSES ONLY.  SEE ITEM 2 THIS LOG PAGE IAW NRWC 633-ORD-02079.  R & R NLG HARNESS W019 & NOSE WOW PROXIMITY SWITCH IAW MM 32-00-03 & MM 32-63-02.  ACFT RELEASED FOR FCF PURPOSES ONLY.  REF ITEM 4 THIS LOG PAGE FOR FCF INFO.
